# SDR SWAA2023061453687

- Difficulty date: May 28, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 56,814 hours, 34,050 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND STA 663 VAPOR BARRIER WEB IS CRACKED AT LBL 35 BETWEEN W/L 150 AND 170<[01] VAPOR BARRIER BEEN FABRICATED ON N/R TTG8Q00LAZ39 STEP 16;[02] JOB COMPLETE; AUDIT C/W
